# SDR CALA0001502

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 301120032SS
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR FORWARD LOWER CORNER IS CRACKED 2 INCHES.  FABRICATED AND INSTALLED REPAIR ANGLE PER EA 9-5281-2-A0771.
